The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.18 NO.2 / 1978 )
home Integrals involving spheroidal wave function and their applications in heat conduction
Pages 311-319
R.K. Gupta, S.D. Sharma,
home On a fundamental theorem for expectation
Pages 307-310
Kong-Ming Chong,
home On some types of affine motions in affinely connected generalised 2-recurrent spaces-III
Pages 301-306
Kamalakant Sharma,
home On the conformal areal spaces of the submetric class iv. the conformal connection parameters
Pages 295-299
Om. P. Singh,
home On a differentiable manifold with $f(3,-1)$-structure of rank $r(II)$
Pages 289-293
M.D.Upadhyay, K.K. Dude,
home On $F$-structure manifold
Pages 277-283
M.D. Upadhyay, Lovejoy S.K. Das,
home Anti-invariant sumanifolds of real codimension of a complex projective space
Pages 263-275
Jin suk Pak,
home On double infinite series involving the $H$-function of two variables
Pages 257-262
S. Handa,
home On integral modulus of continuity of fourier series
Pages 251-255
Babu Ram,
home On multiplication formula for hypergeometric functions
Pages 285-288
M.A. Pahan,
home Double finite summation formulas for the $H$-function of two variables
Pages 245-249
K.C. Gupta, S.P. Goyal,
home Some results involving the multiple $H$ function
Pages 239-244
B.L. Mathur, Shri krishna,
home A general differential equation for classical
Pages 233-237
R.B. Singh, R.N. Pandey,
home On a relation between norlund summability and lebesgue summability
Pages 223-232
Z.U. Ahmad, V.K. Parashar,
home Summation formulae for ${_2}{F}_1(\frac{1}{2}$
Pages 217-221
R.K. Sharma,
home On finite summation formula for the $H$-function of two variables
Pages 211-215
K.C. Gupta, O.P. Garg,
home On a generalization of a theorem of p.hill
Pages 141-142
M.Z. Khan, A.H. Ansari,
home Densifying mappings and their fixed points
Pages 183-187
Sucharita Ranganathan, V.K. Gupta,
home Nearness structure of $C(X)$
Pages 175-182
S.S.Hong, L.D. Nel, J.C. Rho,
home $c$-continuous functions and cocompact topologies
Pages 151-157
David B. Gauld,